MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SIG HP REV TORQ LMT SCRWDRVR; KNEE INSTRUMENT : TORQUE DEVICES

DEPUY IRELAND - 3015516266 SIG HP REV TORQ LMT SCRWDRVR; KNEE INSTRUMENT : TORQUE DEVICES
Catalog Number 201103080
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h6 investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found it exhibits a condition consistent with normal use.The device was returned in an assembled condition with sig hp rev torq lmt scrwdrvr.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional evaluation was performed and it revealed it was not possible to disassemble the returned devices.The complaint condition was replicated.The potential cause for the observed failure mode can be attributed to galling or damage to the locking mechanism, however, since it was not possible to disassemble the devices, a potential cause was not established.The overall complaint was confirmed as the observed condition of the sig hp rev torq lmt scrwdrvr would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to not established, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that the hex screw driver and bit were stuck together.It was noticed when resetting the tray.

Brand Name
SIG HP REV TORQ LMT SCRWDRVR
Common Device Name
KNEE INSTRUMENT : TORQUE DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21766489
Report Number1818910-2025-05083
Device Sequence Number12964707
Product Code HXX
UDI-Device Identifier10603295436379
UDI-Public(01)10603295436379(10)KM966456
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103080
Device Lot NumberKM966456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown